MathSciNet Relay Station
MathSciNet bibliographic data
MR744234 60F05 (60C05 62F03 62G10)
Quine, M. P.; Robinson, J. Normal approximations to sums of scores based on occupancy numbers. Ann. Probab. 12 (1984), no. 3, 794–804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement